# SDR IPXA1564223

- Difficulty date: December 27, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N5810
- Condition: Corroded
- Location: Bs 244
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, COCKPIT FLOOR UPPER SURFACE IS CORRODED BS 244, LBL 14.5, WL 197.  REPAIRED IAW ER  NR 10-05853.
